# SDR UIEA2018020200169

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,345 hours, 15,942 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: C5378
- Part serial: 425404
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY DISCHARGE EICAS MESSAGE DURING APU START. REMOVED AND REPLACED THE BATTERY CHARGER IAW AMM 24-31-05.
